# SDR DHL2006754003

- Difficulty date: December 1, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Engine: Pwa JT8D9A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON T/O AT ILN, REJECTED T/O AT 60 KTS, COMPRESSOR STALL NR 2 ENG AUTO PACK TRIPPED.  RESET PACKS.  RAN CHECKLIST.  ALL INDICATIONS NORMAL.  NORMAL T/O ON SECOND ATTEMPT.  CREW ADVISED MTX THAT THERE WAS 20+ MPH CROSSWINDS, PERFORMED INLET AND EXHAUST VISUAL INSPECTION, NO DEFECTS NOTED.  ENGINE OK FOR SERVICE IAW MM CHP 71-00 PAGE 608.
